# SDR IPXA3M77476

- Difficulty date: February 15, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 55,870 hours, 9,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER WING UPPER SKIN CORRODED AROUND FASTENERS AT STRINGER 15 BETWEEN XCW= -75.00 TO XCW= -118.20.  REPAIRED CENTER WING UPPER SKIN AT STRINGER 15 BETWEEN XCW= -75.00 TO XCW= -118.20 REF STASA EA 011-5730-01-A4501 REV I/R AND EO MD11-573-0-50092-A.
